PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 1 | 85-99
Tytuł artykułu

On a semigroup of measures with irregular densities

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the densities of the semigroup generated by the operator $-X^2+|Y|$ on the 3-dimensional Heisenberg group. We show that the 7th derivatives of the densities have a jump discontinuity. Outside the plane x=0 the densities are $C^∞$. We give explicit spectral decomposition of images of $-X^2+|Y|$ in representations.
Słowa kluczowe
Rocznik
Tom
83
Numer
1
Strony
85-99
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-03-31
poprawiono
1999-08-06
Twórcy
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] P. Głowacki and A. Hulanicki, A semi-group of probability measures with non-smooth differential densities on a Lie group, Colloq. Math. 51 (1987), 131-139.
  • [2] L. Hörmander, The Analysis of Linear Differential Operators I, Springer, 1983.
  • [3] N. M. Matveev, Differential Equations, Leningrad, 1963 (in Russian).
  • [4] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Academic Press, 1975.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i1p85bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.